# SDR HEEA0012533

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2430 · DC Generating System
- Part: Emergency Power
- Part number: 6013211
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER FAILED.  LIGHTS DO NOT COME ON.  DEFECTIVE CELLS.
